Hermite-Hadamard inequalities for generalized convex functions

Mihály Bessenyei, Zsolt Páles

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Applying some fundamental results concerning moment spaces induced by Tcheby-chev systems, we establish Hermite-Hadamard type inequalities for generalized convex functions.

Original languageEnglish
Pages (from-to)32-40
Number of pages9
JournalAequationes Mathematicae
Volume69
Issue number1-2
DOIs
Publication statusPublished - Mar 1 2005

    Fingerprint

Keywords

  • Hermite-Hadamard inequality
  • Higher-order generalized convexity
  • Tchebychev system

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this